The Michigan Mathematical Journal

The structure of Jordan $H$-algebras.

J. A. Loustau

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 22, Issue 1 (1975), 77-95.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001424

Digital Object Identifier
doi:10.1307/mmj/1029001424

Mathematical Reviews number (MathSciNet)
MR0393155

Zentralblatt MATH identifier
0313.17007

Subjects
Primary: 17C10: Structure theory

Citation

Loustau, J. A. The structure of Jordan $H$-algebras. Michigan Math. J. 22 (1975), no. 1, 77--95. doi:10.1307/mmj/1029001424. https://projecteuclid.org/euclid.mmj/1029001424


Export citation